advertisement
Question
Posted by: Lu | 2009/11/06

My vel word opgevreet deur iets!!

Ek het 4-5 jaar gelede iets soos athlete' s foot gekry (of so het ek gedink). Ek het al alles op die mark probeer, Lamisal, Medaspor, Canesten etc etc! Dit help so bietjie maar sodra die duur buisie salf opraak dan raak dit net erg. Dit het begin tussen 2 van my toner en het oor die jare versprei na die hele onderkant van die voorste deel van my voet en ook aan die bo-kant van my voet. Dit lyk asof iets die boonste oppervlakte van my voet opvreet, die vel kom af en dit heuk by tye vreeslik baie. As ek enige salf gebruik dan gaan dit geheuk weg en dit lyk of dit onder beheer kom maar soos ek gese het die salwe wat wel help is oor ' n R100 vir ' n 20/30g buisie en moet dan vir ' n baie lang tyd gebruik word voordat dit begin help.

Wat kan dit wees en wat sal die beste behandeling wees vir my probleem.

Byvoorbaat Dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Lu

Athlete's foot can be very difficult to clear because it can survive in your shoes. You may be getting somewhere with the cream but then your shoes are re-infecting you. It sounds like you have a pretty severe case so I suggest visiting a dermatologist. Perhaps you need oral medication or prescription strength ointment. You also need to disinfect all the surfaces in your home, make sure no-one you live with has it as well and then clean your shoes thoroughly or even replace them.

Regards
Chris

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Nina | 2010/01/06

I have itchy feet at times but because i scratch it my skin has become very dry. I seems to go from have one foot to the other.What could this be as it is very embaressing to have feet that look aweful underneath.

Reply to Nina
Posted by: Johan | 2009/11/18

Kry goedkoop anti-infeksie salf.
Dettol salf, betadine of iets anders.
Probeer dit.
Skoon dettol is ook goed.

Reply to Johan
Posted by: Foot expert | 2009/11/07

Dear Lu

Athlete's foot can be very difficult to clear because it can survive in your shoes. You may be getting somewhere with the cream but then your shoes are re-infecting you. It sounds like you have a pretty severe case so I suggest visiting a dermatologist. Perhaps you need oral medication or prescription strength ointment. You also need to disinfect all the surfaces in your home, make sure no-one you live with has it as well and then clean your shoes thoroughly or even replace them.

Regards
Chris

Reply to Foot expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement